MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 COR VAR NECK SEGMENT COR AMT; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY FRANCE SAS 3003895575 COR VAR NECK SEGMENT COR AMT; HIP INSTRUMENTS : FEMORAL TRIALS
Model Number L20432
Medical Device Problem Codes Material Twisted/Bent (2981); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the instruments were worn ¿ all been in service circa 10 years and have worn.No impact on patient.No delay to surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the instrument associated with this report was not returned.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.Material twisted/bent was updated to naturally worn.

Brand Name
COR VAR NECK SEGMENT COR AMT
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot curie
b.p. 256
st. priest cedex IN 9801
FR  9801
MDR Report Key12154809
Report Number1818910-2021-14999
Device Sequence Number11937201
Product Code LXH
UDI-Device Identifier10603295258223
UDI-Public10603295258223
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL20432
Device Catalogue NumberL20432
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer07/15/2021
09/09/2021
Initial Report FDA Received Date07/12/2021
Supplement Report FDA Received Date07/19/2021
09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1